# SDR AU001166

- Difficulty date: November 12, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Separated
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce, RB211524G
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE THRUST REVERSER BLOCKER DOOR SEPARATED.
